×

Sudafed Sinus Pressure & Pain Tablets – 24 Tablets

Sudafed Sinus Pressure & Pain Tablets contains Ibuprofen and Pseudoephedrine Hydrochloride which combine to effectively tackle the symptoms of colds and flus. They efficiently reduce temperature, unblock sinuses and reduce inflammation so you can get on with your day without distractions or discomfort.

GHs45.60

In Stock

In stock

Compare
Directions:
Take 1 or 2 tablets with a glass of water as necessary every 4 - 6 hours. No more than 6 tablets should be taken in any 24 hours. Sudafed is not recommended for children under 12 years.
Warnings:
Do not take if:
  • You are sensitive to any of the ingredients. Symptoms of sensitivity include wheezing and breathing difficulties.
  • You suffer or have suffered from heart disease, circulatory problems/diseases of the blood vessels, kidney disease, peptic (stomach) Ulcers, Glaucoma, Diabetes, High Blood Pressure or Phaeochromocytoma (a rare tumour which affects certain chemicals in our body that control heart rate and blood pressure).
  • You are allergic to aspirin or other painkillers
  • You are currently taking other painkillers, or sympathomimetic drugs, (e.g. nasal decongestants, appetite suppressants).
  • You are taking or have taken within the last two weeks drugs for depression including monoamine oxidase inhibitors (MAOIs) and tricyclic antidepressants.
Take special care with Non-Drowsy Sudafed Dual Relief Max if :
  • You have been prescribed anticoagulants (drugs which thin the blood e.g. warfarin) or diuretics (drugs to help you pass water).
  • You have been prescribed Furazolidone (an anti-bacterial agent)
  • You are suffering from thyroid disease or an enlarged prostate gland
  • You have been prescribed drugs that treat heart problems, e.g. Digoxin, Quinidine
  • You are taking medicines which reduce your blood pressure, e.g. guanethidine, Reserpine, Methyldopa
  • You suffer from asthma
  • Patients with rare hereditary problems of fructose intolerance, glucose-galactose Malabsorption or sucrose-isomaltase insuffiency should not take this medicine.
  • You have liver or kidney disorders.
  • If you are unsure whether another medicine you are taking is one of those mentioned above, then show the pack to your pharmacist.
Please consult your doctor, even if these statements were applicable to you at any time in the past.
Pregnancy and Breast-feeding:
Ask your doctor or pharmacist for advice before taking Sudafed Dual Relief Max during pregnancy or breast-feeding.
Sudafed Dual Relief Max contains:
Ibruprofen 200mg and Pseudoephedrine Hydrochloride 30mg per tablet.
They also contain Starch, Pregelatinised Starch, Croscarmellose Sodium, Colloidal Silicon Dioxide, Sodium Lauryl Sulphate, Stearic Acid, Sucrose, Microcrystalline Cellulose, Carnauba Wax, Shellac, Iron Oxide (E172), Providone, Acetylated Monoglyceride, Titanium Diodixe (E171), Methyl Hydroxybenzoate (E218), Propyl Hydroxybenzoate (E216) and Sodium Hydroxide.
Possible Side-Effects:
Side-effects are rare, however, susceptible individuals may experience unwanted effects. If you experience any of the side-effects mentioned below or any other side-effects, stop taking the medicine immediately and see your doctor.
These side-effects can include :
Hypersensitivity reactions such as wheezing, facial swelling and rash. Difficulty sleeping, dizziness, excitability, anxiety, tremor, fast irregular heart rate, dry mouth, thirst, nausea, upset stomach, loss of appetite, skin rash, itching and chest pains, black stools or vomiting of blood.
Very rarely this product may cause difficulties in passing urine, muscle weakness, hallucinations or unexplained bruising or bleeding.
Warning : Do not exceed the stated dose.
Always read the product leaflet carefully before use.
Storing Non-Drowsy Sudafed Dual Relief Max :
You should not use this medicine after the expiry date stated on the pack.
Keep all medicines out of the reach and sight of children.

Sudafed Sinus Pressure & Pain Tablets – 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “Sudafed Sinus Pressure & Pain Tablets – 24 Tablets”

Your email address will not be published. Required fields are marked *

X